MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 6605632
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was at the customer site and observed a loose bsv tensioner (knob).He tightened the bsv tensioner and the instrument ran without any leaks.The repairs were verified per established service procedures.(b)(4).
 
Event or Problem Description
The customer reported that while preforming startup an uncontained fluid leak of approximately 5ml was observed in their coulter lh 750 hematology analyzer.Erroneous patient results were not generated and there was no change or effect to patient treatment in connection to the event.There was no impact to patient results and controls.The customer was wearing personal protective equipment (ppe) consisting of laboratory coat and gloves at the time of the event and there was no report of injury or biohazard exposure to open wounds or mucous membranes.

Brand Name
COULTER LH 750 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key6070753
Report Number1061932-2016-00936
Device Sequence Number19035943
Product Code GKZ
UDI-Device Identifier15099590264772
UDI-Public(01)15099590264772
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K061574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6605632
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2016
Initial Report FDA Received Date11/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1